# SDR DALA2022050503146

- Difficulty date: May 4, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N508DN
- Make and model: Airbus A350-941
- Aircraft serial: 0190
- Aircraft time: 18,543 hours, 1,759 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3508 - ELECTRONIC BURNING SMELL AROUND 6B ON SHORT FINAL. CORRECTIVE ACTION: AREA UNDER SEAT CHECKED, NIL SIGNS OF BURNING. ALL WIRING & ACTUATORS SECURE & NORMAL. SEAT OPERATED SEVERAL TIMES & PC POWER CHARGING CHECKED, ALL OPS NORMAL.(8820595)
